MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND XIA LP POLYAXIAL SCREW 5.5 X 40MM; PEDICLE SCREW SPINAL SYSTEM

STRYKER SPINE-SWITZERLAND XIA LP POLYAXIAL SCREW 5.5 X 40MM; PEDICLE SCREW SPINAL SYSTEM
Model Number 03821540
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 10/04/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; after five months of initial surgery, the patient related pain to surgeon.The screw was broken and a new procedure was scheduled to replace it.
 
Additional Manufacturer Narrative
Device history review; complaint history review; risk assessment.Visual, dimensional and functional analysis could not be performed as the device was not returned.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.The definitive root cause of the event could not be determined from given information.
 
Event or Problem Description

Brand Name
XIA LP POLYAXIAL SCREW 5.5 X 40MM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key6530322
Report Number3005525032-2017-00053
Device Sequence Number18965505
Product Code NKB
UDI-Device Identifier04546540149176
UDI-Public(01)04546540149176
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K060361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number03821540
Device Catalogue Number03821540
Device Lot NumberB40396
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/03/2017
Supplement Date Received by Manufacturer04/03/2017
Initial Report FDA Received Date04/28/2017
Supplement Report FDA Received Date07/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient Weight77